# SDR CA991007046

- Difficulty date: May 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Swashplate
- Part number: 20601045113
- Condition: Out Of Adjust
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE SWASHPLATE FRICTION WAS ADJUSTED AT THE 300 HOUR INSPECTION.  WAS ADJUSTED TO THE HIGH SIDE.  HOWEVER, WHEN THE OUTSIDE TEMPERATURE WENT UP, SO DID THE FRICTION.  UNIT WAS RE-ADJUSTED.
